1 day post op of Breast Augmentation. Why can't I take Motrin?
Despite no studies showing that Motrin causes more bleeding after surgery, some surgeons do not recommend it because it does interfere with the body's blood clotting system. It may be best to follow your surgeon's instructions.
Motrin and day 1 post-op breast augmentation
Motrin changes the way platelets work and can cause excessive bruising and bleeding. I do not allow my patients to use this pre or immediate post-op. I recommend tylenol to my patients. Ask your surgeon.
Ask your surgeon first
I'd advise you to call your plastic surgeon right away for advice and help with medication management. It is not advisable to take more than your directed dose or combine medications without your surgeon's recommendation.
Taking Motrin after surgery
Although bleeding problems with motrin are low it can happen. I would stay off of this type of medication for at least the first week after surgery.
Motrin and breast augmentation
Motrin or similar drugs (Advil, Aleve ) may put you at risk for more bruising and possibly post surgical bleeding. Although this may be quite unlikely, it is best to avoid these medications for the first few days after breast surgery to minimize this risk.
1 day post-op of breast augmentation
Hello. Taking anti-inflammatories such as Ibuprofen will increase the risk of bleeding post-operatively. Avoid using your arms much, reaching, pulling pushing, specially shortly after surgery. Contact your surgeon to make sure you are taking the right pain medication. Best of luck!
Why can't I take Motrin 1 day post op of Breast Augmentation?
First of all thank you for your question. The concern with taking Motrin or any anti inflammatory post surgery puts you at a higher risk of post surgical bleeding. My suggestion to you is to discuss your options for pain control with your plastic surgeon. Best of Luck.
The reason you should not take a Motrin (anti-inflammatory), or ibuprofen, is the increased possibility of post surgical bleeding. You should be able to resume your regular medications within 5 days post surgery.
When can you take Motrin after breast augmentation
The concern about Motrin after breast augmentation is that it can cause an increase tendency for bleeding.
However after the first few days many surgeons use Motrin for their patients.
However you should not be in such pain. Please see your plastic surgeon immediately for an examination. There are other narcotic medications such as Dilaudid which may help control your pain. Keeping your arms to your side and avoiding excessive upper body motion can also help.
Pain following breast augmentation surgery
Contact your plastic surgeon's office right away. I use pain pumps for breast augmentation surgeries and my patients generally do not require narcotics. You plastic surgeon will want to do something to help with discomfort and help you to sleep.